# SDR ASAA2014071208518

- Difficulty date: July 12, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 27,937 hours, 8,382 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 090520012F01C
- Condition: Discharged
- Location: Master
- Part time: 2,795 hours, 1,148 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN & AUX. ACFT BATTERY READS LOW.  ACFT GROUNDED. REPLACED AUX. BATTERY REF AMM 24-31-11-400-802-002. OPS CHECKED NORMAL. REPLACED MAIN ACFT BATTERY.  OPS NORMAL REF MM 24-31-11-400-802-002.
